# SDR AWXA0001411

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 42,183 hours, 25,091 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

D: PHX - ABORTED TAKEOFF - 2/22/01 - AT THE BEGINNING OF THE TAKEOFF ROLL THE CREW GOT A CONFIGURATION AURAL WARNING AND ABORTED THE TAKEOFF (UNDER 60 KTS); THE FLAPS WERE AT 1, SPEED BRAKE STOWED AND THE CAPT HAD SET THE STAB TRIM AT 5.2 UNITS; THE FIRST OFFICERS STAB TRIM INDICATOR WAS SHOWING 5.9 TO 6.0 UNITS.  MAINTENANCE TROUBLESHOT AND ADJUSTED THE STAB TRIM INDICATORS IAW AMM 27-41-00 PG 509(7); TAKEOFF WARNING SYSTEM TESTED GOOD.
